My boyfriend came in me while I was on my period.(beginning July 31st, ending August 04) I took Plan B a couple days after my period went off (around August 7th/8th), and started bleeding again (around August 14th). I'm pretty sure it's a period. Its not as heavy as my normal ones, but it isn't light enough to just be spotting. (Definitely heavy enough for a pad or tampon. Only way I could use a panty liner is if I'm changing every hour) However, I don't get the average period symptoms (cramping, bloating, fatigue) for every period. But since I'm bleeding, my boyfriend felt that it was okay to finish in me again. Should I take another Plan B ? Or should I be okay ?
You cannot conceive during menstruation so the first Plan B was not needed. The bleeding you experienced after is a result of the large dose of the artificial hormone and it was unwise for your boyfriend to finish in you at this stage (when you would be right in your regular fertile period). Another Plan B is going to do I don't know what? Plan B is designed as an emergency measure to put off ovulation for a few days when you have an accident approaching your fertile period.
Hopefully expert member LousArk will have some words of wisdom. :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2014 • 2 answers
Posted 15 Apr 2015 • 1 answer
Posted 8 Oct 2015 • 2 answers
Posted 20 Dec 2015 • 0 answers
Posted 23 Feb 2017 • 2 answers